# SDR SWAA2023103109645

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,325 hours, 15,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER FUS AFT LAVATORY SERVICE ACCESS PANEL 145AL AT BONDING WIRE ATTACHING POINT MKD DOT<[01] REMOVED CORROSION;AS PER SRM51-10-02-OG-0;CHECK LIMITS FOUND OUT OF LIMITS AS PER SRM 52-40-01-1A-4.AT LOWER FUS AFT LAVATORY SERVICE ACCESS PANEL 145AL.;[02] REMOVED AND REPLACED LAVATORY SERVICE ACCEESS PANEL 145 AL REF B 737-800 SRM 51-40-02-0G-0 AND AWPM 20-20-10-PG96;[03] VERIFIED STEP 1; 2
